| Model Number |
02.12.0412FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 april 2026 gmk-sphere 02.12.0412fr gmk-sphere tibial insert - flex s4r - 12 mm (k121416) lot 2118455: (b)(4) items manufactured and released on 01-feb-2022.Expiration date: 18-jan-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability, and resurfaced the patient's natural patella, which is a common practice in case of not patella resurfacing during primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 2 years and 11 months from the primary, the patient came in presenting anterior knee pain and instability and the cause is unknown.There was no indication of trauma.The surgeon revised the patient`s natural patella and the insertfor stability(from 12 to 17 mm).The surgery was completed successfully.